Forum

Tecfidera side effects

Hi I have been on Tec now for about 2 months, I have the usual side effects but these are manageable with the use of anti sickness tablets and buscopan but how do I help with the other side effects such as hair loss and bad skin.

I don’t mean to sound vain but I’m a 26 year old girl and the thought of losing any more hair and living with worse acne now than when I was a teenager really messes with my self esteem which I have always struggled with anyway.

I have heard people talking about Biotin, is it as good as people say, does it interact with any other medications?

Or is there anything else anyone could suggest to help with these problems?

Also has anyone had BP problems with Tec, my lower number is sky high at the minute in the 100’s which I don’t think is meant to happen?!

Thanks for reading!

Steph

I am wondering if anything which you speak of is directly attributable to Tecfidera?

I say this only because I have not experienced any of them myself and do not recall hearing of anyone else with such issues either.

And do not concern yourself with sounding vain; sometimes looks are all we have going for us! And there is nothing to be ashamed of when trying to preserve them!